# SDR CALA9900271

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL BELOW GALLEY 1A MOUNT BETWEEN STA 345 AND 324, RBL 4 CORRODED.  THE CHANNEL WAS REPLACED IAW BOEING DRAWING 141N5161.
